# SDR MASA200601407

- Difficulty date: May 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,618 hours, 5,826 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7197 ATL - I/B AND O/B FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MX PERFORMED SPOST.  OP'S CHECK GOOD.
